# SDR IXXA20110809003

- Difficulty date: August 9, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 89,109 hours, 23,952 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 89,109 hours, 23,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND LT WING UPPER SKIN CORRODED AT STATION XRS 358.000.  REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED DAMAGED AREA. PERFORMED NDT INSP. NO DISCREPANCY FOUND. FABRICATED NEW SKIN, REPAIR DOUBLER AND MACHINE TAPERED DOUBLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW FAA FORM 8110-3 DATED 09/09/11, DWG ED-5399 DATED 08/18/11, SRM 51-1-8, SRM 57-2-0, NDT SPM PART 06-10-01-001, SRM 57-3-2 FIG 15 ITEM "J", SRM 51-10-0, FIG 1 SHEET 21, DPS 4.710 REV "L",  SRM 51-1-8B, SRM 51-1-20D, AND SRM 51-3-1.
